Algebras intertwining compact operators

Nordgren, Eric A. and Radjabalipour, Mehdi and Radjavi, Heydar and Rosenthal, Peter: Algebras intertwining compact operators. Acta scientiarum mathematicarum, (39) 1-2. pp. 115-119. (1977)

[img] Cikk, tanulmány, mű
math_039_fasc_001_002_115-119.pdf

Download (779kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1977
Volume: 39
Number: 1-2
Page Range: pp. 115-119
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 119. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14619

Actions (login required)

View Item View Item